# SDR USAA010252

- Difficulty date: February 15, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N249US
- Make and model: Boeing 737201
- Aircraft serial: 22756
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Part time: 50,347 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SHEAR TIE CRACKED .5 INCH, BS 967 AT STRINGER 7L.  FABRICATED AND INSTALLED NEW SHEAR TIE PER SRM 53-10-4 FIG 8.  (M)
